# SDR FDEA201310102470

- Difficulty date: October 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,394 hours, 23,506 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rvdt
- Part number: 32829486
- Part serial: 553
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 1 ENGINE THRUST REVERSER UNLOCK INDICATION ON ECAM.   NR 1 ENGINE GAUGE READING NOT RESPONSIVE.  REMOVED AND REPLACED RVDT ON NR 1 ENGINE.
